Expand icon Search icon File icon file Download

Items where Author is "Saari, O"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Akman, Murat and Lewis, J and Saari, O and Vogel, A (2021) The Brunn-Minkowski inequality and a Minkowski problem for A-harmonic Green's function. Advances in Calculus of Variations, 14 (2). pp. 247-302. DOI https://doi.org/10.1515/acv-2018-0064

This list was generated on Fri May 24 04:27:28 2024 BST.